-
1
-
-
33646735617
-
Convergence of the iterates of descent methods for analytic cost functions
-
Absil, P.-A., Mahony, R., Andrews, B.: Convergence of the iterates of descent methods for analytic cost functions. SIAM J. Optim. 16, 531–547 (2005)
-
(2005)
SIAM J. Optim.
, vol.16
, pp. 531-547
-
-
Absil, P.-A.1
Mahony, R.2
Andrews, B.3
-
2
-
-
45749101721
-
On the convergence of the proximal algorithm for nonsmooth functions involving analytic features
-
Attouch, H., Bolte, J.: On the convergence of the proximal algorithm for nonsmooth functions involving analytic features. Math. Program. Ser. B 116, 5–16 (2009)
-
(2009)
Math. Program. Ser. B
, vol.116
, pp. 5-16
-
-
Attouch, H.1
Bolte, J.2
-
3
-
-
77953092582
-
Proximal alternating minimization and projection methods for nonconvex problems. An approach based on the Kurdyka-Łojasiewicz inequality
-
Attouch, H., Bolte, J., Redont, P., Soubeyran, A.: Proximal alternating minimization and projection methods for nonconvex problems. An approach based on the Kurdyka-Łojasiewicz inequality. Math. Oper. Res. 35(2), 438–457 (2010)
-
(2010)
Math. Oper. Res.
, vol.35
, Issue.2
, pp. 438-457
-
-
Attouch, H.1
Bolte, J.2
Redont, P.3
Soubeyran, A.4
-
4
-
-
84877887498
-
Convergence of descent methods for semi-algebraic and tame problems: proximal algorithms, forward-backward splitting, and regularized Gauss-Seidel methods
-
Attouch, H., Bolte, J., Svaiter, B.F.: Convergence of descent methods for semi-algebraic and tame problems: proximal algorithms, forward-backward splitting, and regularized Gauss-Seidel methods. Math. Program. Ser. A 137(1–2), 91–129 (2013)
-
(2013)
Math. Program. Ser. A
, vol.137
, Issue.1-2
, pp. 91-129
-
-
Attouch, H.1
Bolte, J.2
Svaiter, B.F.3
-
6
-
-
85030417166
-
Méthodes numériques pour la résolution des problèmes d’optimisation avec contraintes, PhD Thesis, Université Joseph Fourier Grenoble
-
Auslender A.: Méthodes numériques pour la résolution des problèmes d’optimisation avec contraintes, PhD Thesis, Université Joseph Fourier Grenoble, France, (1969)
-
(1969)
France
-
-
Auslender, A.1
-
7
-
-
0030246542
-
On projection algorithms for solving convex feasibility problems
-
Bauschke, H.H., Borwein, J.M.: On projection algorithms for solving convex feasibility problems. SIAM Rev. 38(3), 367–426 (1996)
-
(1996)
SIAM Rev.
, vol.38
, Issue.3
, pp. 367-426
-
-
Bauschke, H.H.1
Borwein, J.M.2
-
9
-
-
80955144168
-
There is no variational characterization of the cycles in the method of periodic projections
-
Baillon, J.-B., Combettes, P.L., Cominetti, R.: There is no variational characterization of the cycles in the method of periodic projections. J. Funct. Anal. 262(1), 400–408 (2012)
-
(2012)
J. Funct. Anal.
, vol.262
, Issue.1
, pp. 400-408
-
-
Baillon, J.-B.1
Combettes, P.L.2
Cominetti, R.3
-
11
-
-
85014561619
-
A fast iterative shrinkage-thresholding algorithm for linear inverse problems
-
Beck, A., Teboulle, M.: A fast iterative shrinkage-thresholding algorithm for linear inverse problems. SIAM J. Imaging Sci. 2, 183–202 (2008)
-
(2008)
SIAM J. Imaging Sci.
, vol.2
, pp. 183-202
-
-
Beck, A.1
Teboulle, M.2
-
12
-
-
0141867593
-
Convergence rate analysis and error bounds for projection algorithms in convex feasibility problem
-
Beck, A., Teboulle, M.: Convergence rate analysis and error bounds for projection algorithms in convex feasibility problem. Optim. Methods Softw. 18(4), 377–394 (2003)
-
(2003)
Optim. Methods Softw.
, vol.18
, Issue.4
, pp. 377-394
-
-
Beck, A.1
Teboulle, M.2
-
13
-
-
84937513459
-
On damped second-order gradient systems
-
Bégout, P., Bolte, J., Jendoubi, M.-A.: On damped second-order gradient systems. J. Differ. Equ. 259(7), 3115–3143 (2015)
-
(2015)
J. Differ. Equ.
, vol.259
, Issue.7
, pp. 3115-3143
-
-
Bégout, P.1
Bolte, J.2
Jendoubi, M.-A.3
-
14
-
-
0036539291
-
A Frank-Wolfe type theorem for convex polynomial programs
-
Belousov, E.G., Klatte, D.: A Frank-Wolfe type theorem for convex polynomial programs. Comput. Optim. Appl. 22, 37–48 (2002)
-
(2002)
Comput. Optim. Appl.
, vol.22
, pp. 37-48
-
-
Belousov, E.G.1
Klatte, D.2
-
15
-
-
0003503639
-
-
Springer, Berlin
-
Bochnak, J., Coste, M., Roy, M.-F.: Real Algebraic Geometry. Springer, Berlin (1998)
-
(1998)
Real Algebraic Geometry
-
-
Bochnak, J.1
Coste, M.2
Roy, M.-F.3
-
16
-
-
85030430686
-
Sur quelques principes de convergence en Optimisation. Université Pierre et Marie Curie, Habilitation à diriger des
-
Bolte, J.: Sur quelques principes de convergence en Optimisation. Université Pierre et Marie Curie, Habilitation à diriger des recherches (2008)
-
(2008)
recherches
-
-
Bolte, J.1
-
17
-
-
36249023228
-
The Łojasiewicz inequality for nonsmooth subanalytic functions with applications to subgradient dynamical systems
-
Bolte, J., Daniilidis, A., Lewis, A.: The Łojasiewicz inequality for nonsmooth subanalytic functions with applications to subgradient dynamical systems. SIAM J. Optim. 17, 1205–1223 (2006)
-
(2006)
SIAM J. Optim.
, vol.17
, pp. 1205-1223
-
-
Bolte, J.1
Daniilidis, A.2
Lewis, A.3
-
18
-
-
77951625247
-
Characterizations of Łojasiewicz inequalities: subgradient flows, talweg, convexity
-
Bolte, J., Daniilidis, A., Ley, O., Mazet, L.: Characterizations of Łojasiewicz inequalities: subgradient flows, talweg, convexity. Trans. Amer. Math. Soc. 362(6), 3319–3363 (2010)
-
(2010)
Trans. Amer. Math. Soc.
, vol.362
, Issue.6
, pp. 3319-3363
-
-
Bolte, J.1
Daniilidis, A.2
Ley, O.3
Mazet, L.4
-
19
-
-
35348955638
-
Clarke subgradients of stratifiable functions
-
Bolte, J., Daniilidis, A., Lewis, A., Shiota, M.: Clarke subgradients of stratifiable functions. SIAM J. Optim. 18(2), 556–572 (2007)
-
(2007)
SIAM J. Optim.
, vol.18
, Issue.2
, pp. 556-572
-
-
Bolte, J.1
Daniilidis, A.2
Lewis, A.3
Shiota, M.4
-
20
-
-
84963728981
-
Majorization-minimization procedures and convergence of SQP methods for semi-algebraic and tame programs
-
Bolte, J., Pauwels, E.: Majorization-minimization procedures and convergence of SQP methods for semi-algebraic and tame programs. Math. Oper. Res. 41(2), 442–465 (2016)
-
(2016)
Math. Oper. Res.
, vol.41
, Issue.2
, pp. 442-465
-
-
Bolte, J.1
Pauwels, E.2
-
21
-
-
84906337892
-
Proximal alternating linearized minimization for nonconvex and nonsmooth problems
-
Bolte, J., Sabach, S., Teboulle, M.: Proximal alternating linearized minimization for nonconvex and nonsmooth problems. Math. Program. Ser. A 146, 1–16 (2013)
-
(2013)
Math. Program. Ser. A
, vol.146
, pp. 1-16
-
-
Bolte, J.1
Sabach, S.2
Teboulle, M.3
-
22
-
-
0002434869
-
Asymptotic convergence of nonlinear contraction semigroups in Hilbert space
-
Bruck, R.E.: Asymptotic convergence of nonlinear contraction semigroups in Hilbert space. J. Funct. Anal. 18, 15–26 (1975)
-
(1975)
J. Funct. Anal.
, vol.18
, pp. 15-26
-
-
Bruck, R.E.1
-
23
-
-
0004291560
-
Opérateurs maximaux monotones et semi-groupes de contractions dans les espace Hilbert, North-Holland Mathematics studies 5
-
Brézis H.: Opérateurs maximaux monotones et semi-groupes de contractions dans les espace Hilbert, North-Holland Mathematics studies 5, North-Holland Publishing Co., (1973)
-
(1973)
(North-Holland Publishing Co.
-
-
Brézis, H.1
-
24
-
-
0027656872
-
Weak sharp minima in mathematical programming
-
Burke, J.V., Ferris, M.C.: Weak sharp minima in mathematical programming. SIAM J. Control Optim. 31, 1340–1359 (1993)
-
(1993)
SIAM J. Control Optim.
, vol.31
, pp. 1340-1359
-
-
Burke, J.V.1
Ferris, M.C.2
-
25
-
-
85032750937
-
An introduction to compressive sampling
-
Candès, E.J., Wakin, M.B.: An introduction to compressive sampling. IEEE Signal Process. Mag. 25(2), 21–30 (2008)
-
(2008)
IEEE Signal Process. Mag.
, vol.25
, Issue.2
, pp. 21-30
-
-
Candès, E.J.1
Wakin, M.B.2
-
26
-
-
0028543165
-
Inconsistent signal feasibility problems: least-squares solutions in a product space
-
Combettes, P.L.: Inconsistent signal feasibility problems: least-squares solutions in a product space. IEEE Trans. Signal Process. 42(11), 2955–2966 (1994)
-
(1994)
IEEE Trans. Signal Process.
, vol.42
, Issue.11
, pp. 2955-2966
-
-
Combettes, P.L.1
-
27
-
-
84976486021
-
Proximal Splitting Methods in Signal Processing
-
Combettes, P.L., Pesquet, J.-C.: Proximal Splitting Methods in Signal Processing. In: Bauschke, H.H., et al. (eds.) Fixed-Point Algorithms for Inverse Problems in Science and Engineering Springer Optimization and Its Applications, vol. 49, pp. 185–212 (2011)
-
(2011)
Bauschke, H.H., et al. (eds.) Fixed-Point Algorithms for Inverse Problems in Science and Engineering Springer Optimization and Its Applications, vol. 49
, pp. 185-212
-
-
Combettes, P.L.1
Pesquet, J.-C.2
-
28
-
-
30844438177
-
Signal recovery by proximal forward-backward splitting
-
Combettes, P.L., Wajs, V.R.: Signal recovery by proximal forward-backward splitting. Multiscale Model. Simul. 4, 1168–1200 (2005)
-
(2005)
Multiscale Model. Simul.
, vol.4
, pp. 1168-1200
-
-
Combettes, P.L.1
Wajs, V.R.2
-
29
-
-
0040601114
-
Conditioning and upper-lipschitz inverse subdifferentials in nonsmooth optimization problems
-
Cornejo, O., Jourani, A., Zǎlinescu, C.: Conditioning and upper-lipschitz inverse subdifferentials in nonsmooth optimization problems. J. Optim. Theory Appl. 95(1), 127–148 (1997)
-
(1997)
J. Optim. Theory Appl.
, vol.95
, Issue.1
, pp. 127-148
-
-
Cornejo, O.1
Jourani, A.2
Zǎlinescu, C.3
-
30
-
-
42149105003
-
Nonlinear error bounds for lower semicontinuous functions on metric spaces
-
Corvellec, J.-N., Motreanu, V.V.: Nonlinear error bounds for lower semicontinuous functions on metric spaces. Math. Program 114(2), 291–319 (2008)
-
(2008)
Math. Program
, vol.114
, Issue.2
, pp. 291-319
-
-
Corvellec, J.-N.1
Motreanu, V.V.2
-
32
-
-
7044231546
-
An iterative thresholding algorithm for linear inverse problems with a sparsity constraint
-
Daubechies, I., Defrise, M., De Mol, C.: An iterative thresholding algorithm for linear inverse problems with a sparsity constraint. Comm. Pure Appl. Math. 57, 1413–1457 (2004)
-
(2004)
Comm. Pure Appl. Math.
, vol.57
, pp. 1413-1457
-
-
Daubechies, I.1
Defrise, M.2
De Mol, C.3
-
33
-
-
0007512822
-
Penalty functions in subanalytic optimization
-
Dedieu, J.-P.: Penalty functions in subanalytic optimization. Optimization 26, 27–32 (1992)
-
(1992)
Optimization
, vol.26
, pp. 27-32
-
-
Dedieu, J.-P.1
-
35
-
-
34249925266
-
Finite termination of the proximal point algorithm
-
Ferris, M.: Finite termination of the proximal point algorithm. Math. Program. 50, 359–366 (1991)
-
(1991)
Math. Program.
, vol.50
, pp. 359-366
-
-
Ferris, M.1
-
36
-
-
84928780264
-
Splitting methods with variable metric for KL functions
-
Frankel, P., Garrigos, G., Peypouquet, J.: Splitting methods with variable metric for KL functions. J. Optim. Theory Appl. 165(3), 874–900 (2015)
-
(2015)
J. Optim. Theory Appl.
, vol.165
, Issue.3
, pp. 874-900
-
-
Frankel, P.1
Garrigos, G.2
Peypouquet, J.3
-
37
-
-
0000699491
-
On approximate solutions of systems of linear inequalities
-
Hoffman, A.J.: On approximate solutions of systems of linear inequalities. J. Res. Natl. Bur. Stand. 49(4), 263–265 (1952)
-
(1952)
J. Res. Natl. Bur. Stand.
, vol.49
, Issue.4
, pp. 263-265
-
-
Hoffman, A.J.1
-
39
-
-
0032385816
-
On gradients of functions definable in o-minimal structures
-
Kurdyka, K.: On gradients of functions definable in o-minimal structures. Ann. Inst. Fourier 48, 769–783 (1998)
-
(1998)
Ann. Inst. Fourier
, vol.48
, pp. 769-783
-
-
Kurdyka, K.1
-
40
-
-
84878524935
-
Global error bounds for piecewise convex polynomials
-
Li, G.: Global error bounds for piecewise convex polynomials. Math. Program. 137(1–2), 37–64 (2013)
-
(2013)
Math. Program.
, vol.137
, Issue.1-2
, pp. 37-64
-
-
Li, G.1
-
41
-
-
84964200323
-
Error Bounds for Parametric Polynomial Systems with Applications to Higher-Order Stability Analysis and Convergence Rates
-
Li, G., Mordukhovich, B.S., Nghia, T.T.A., Pham, T.S: Error Bounds for Parametric Polynomial Systems with Applications to Higher-Order Stability Analysis and Convergence Rates, ArXiv preprint arXiv:1509.03742, (2015)
-
(2015)
ArXiv preprint arXiv
, vol.1509
, pp. 03742
-
-
Li, G.1
Mordukhovich, B.S.2
Nghia, T.T.A.3
Pham, T.S.4
-
42
-
-
84941992975
-
New fractional error bound for polynomial systems with applications to Hölderian stability in optimization and spectral theory of tensors, to appear in Math
-
Li, G., Mordukhovich B.S., Pham T.S.: New fractional error bound for polynomial systems with applications to Hölderian stability in optimization and spectral theory of tensors, to appear in Math. Program., Ser. A.
-
Program., Ser. A.
-
-
Li, G.1
Mordukhovich, B.S.2
Pham, T.S.3
-
45
-
-
0742285224
-
Division d’une distribution par une fonction analytique de variables réelles
-
Łojasiewicz, S.: Division d’une distribution par une fonction analytique de variables réelles. C. R. Acad. Sci., Paris 246, 683–686 (1958)
-
(1958)
C. R. Acad. Sci., Paris
, vol.246
, pp. 683-686
-
-
Łojasiewicz, S.1
-
46
-
-
0001897153
-
Sur la problème de la division
-
Łojasiewicz, S.: Sur la problème de la division. Studia Mathematica 18, 87–136 (1959)
-
(1959)
Studia Mathematica
, vol.18
, pp. 87-136
-
-
Łojasiewicz, S.1
-
47
-
-
0001228050
-
Sur la géométrie semi- et sous-analytique
-
Łojasiewicz, S.: Sur la géométrie semi- et sous-analytique. Ann. Inst. Fourier 43, 1575–1595 (1993)
-
(1993)
Ann. Inst. Fourier
, vol.43
, pp. 1575-1595
-
-
Łojasiewicz, S.1
-
48
-
-
0001145260
-
Extensions of Hoffman’s error bound to polynomial systems
-
Luo, X.D., Luo, Z.Q.: Extensions of Hoffman’s error bound to polynomial systems. SIAM J. Optim. 4, 383–392 (1994)
-
(1994)
SIAM J. Optim.
, vol.4
, pp. 383-392
-
-
Luo, X.D.1
Luo, Z.Q.2
-
49
-
-
0028524430
-
Error bounds for analytic systems and their application
-
Luo, Z.-Q., Pang, J.S.: Error bounds for analytic systems and their application. Math. Program. 67, 1–28 (1994)
-
(1994)
Math. Program.
, vol.67
, pp. 1-28
-
-
Luo, Z.-Q.1
Pang, J.S.2
-
50
-
-
0001567363
-
Error bound for quadratic systems
-
Luo, Z.-Q., Sturm, J.F.: Error bound for quadratic systems. Appl. Optim. 33, 383–404 (2000)
-
(2000)
Appl. Optim.
, vol.33
, pp. 383-404
-
-
Luo, Z.-Q.1
Sturm, J.F.2
-
51
-
-
21344480786
-
Error bounds and convergence analysis of feasible descent methods: a general approach
-
Luo, Z.-Q., Tseng, P.: Error bounds and convergence analysis of feasible descent methods: a general approach. Ann. Oper. Res. 46–47(1), 157–178 (1993)
-
(1993)
Ann. Oper. Res.
, vol.46-47
, Issue.1
, pp. 157-178
-
-
Luo, Z.-Q.1
Tseng, P.2
-
52
-
-
0022068768
-
A condition number for differentiable convex inequalities
-
Mangasarian, O.L.: A condition number for differentiable convex inequalities. Math. Oper. Res. 10, 175–179 (1985)
-
(1985)
Math. Oper. Res.
, vol.10
, pp. 175-179
-
-
Mangasarian, O.L.1
-
53
-
-
85030420482
-
Variational analysis and generalized differentiation. I. Basic theory, Grundlehren der Mathematischen Wissenschaften, 330, Springer, Berlin
-
Mordukhovich, B.: Variational analysis and generalized differentiation. I. Basic theory, Grundlehren der Mathematischen Wissenschaften, 330, Springer, Berlin, xxii+579 pp (2006)
-
(2006)
xxii+579
-
-
Mordukhovich, B.1
-
54
-
-
0005422061
-
Convergence rate of incremental subgradient algorithms
-
Uryasev S, Pardalos PM, (eds), Kluwer Academic Publishers, Dordrecht
-
Nedić, A., Bertsekas, D.: Convergence rate of incremental subgradient algorithms. In: Uryasev, S., Pardalos, P.M. (eds.) Stochastic Optimization: Algorithms and Applications, pp. 263–304. Kluwer Academic Publishers, Dordrecht (2000)
-
(2000)
Stochastic Optimization: Algorithms and Applications
, pp. 263-304
-
-
Nedić, A.1
Bertsekas, D.2
-
55
-
-
0000550826
-
Global error bound with fractional exponents
-
Ng, K.F., Zheng, X.Y.: Global error bound with fractional exponents. Math. Program. 88, 357–370 (2000)
-
(2000)
Math. Program.
, vol.88
, pp. 357-370
-
-
Ng, K.F.1
Zheng, X.Y.2
-
57
-
-
0000150038
-
Error bounds in mathematical programming
-
Pang, J.S.: Error bounds in mathematical programming. Math. Program. 79, 299–332 (1997)
-
(1997)
Math. Program.
, vol.79
, pp. 299-332
-
-
Pang, J.S.1
-
58
-
-
67949118819
-
Asymptotic convergence to the optimal value of diagonal proximal iterations in convex minimization
-
Peypouquet, J.: Asymptotic convergence to the optimal value of diagonal proximal iterations in convex minimization. J. Convex Anal. 16(1), 277–286 (2009)
-
(2009)
J. Convex Anal.
, vol.16
, Issue.1
, pp. 277-286
-
-
Peypouquet, J.1
-
60
-
-
0016470397
-
An application of error bounds for convex programming in a linear space
-
Robinson, S.M.: An application of error bounds for convex programming in a linear space. SIAM J. Control 13, 271–273 (1975)
-
(1975)
SIAM J. Control
, vol.13
, pp. 271-273
-
-
Robinson, S.M.1
-
61
-
-
0004267646
-
-
Princeton University Press, Princeton
-
Rockafellar, R.T.: Convex Analysis. Princeton University Press, Princeton (1972)
-
(1972)
Convex Analysis
-
-
Rockafellar, R.T.1
-
62
-
-
0016985417
-
Monotone operators and the proximal point algorithm
-
Rockafellar, R.T.: Monotone operators and the proximal point algorithm. SIAM J. Control Optim. 14, 877–898 (1976)
-
(1976)
SIAM J. Control Optim.
, vol.14
, pp. 877-898
-
-
Rockafellar, R.T.1
-
63
-
-
84880711166
-
Global Hölderian error bound for non degenerate polynomials
-
Vui, H.H.: Global Hölderian error bound for non degenerate polynomials. SIAM J. Optim. 23(2), 917–933 (2013)
-
(2013)
SIAM J. Optim.
, vol.23
, Issue.2
, pp. 917-933
-
-
Vui, H.H.1
-
64
-
-
2442484970
-
Sharp estimates for Hoffmans constant for systems of linear inequalities and equalities
-
Zǎlinescu, C.: Sharp estimates for Hoffmans constant for systems of linear inequalities and equalities. SIAM J. Optim. 14, 517–533 (2003)
-
(2003)
SIAM J. Optim.
, vol.14
, pp. 517-533
-
-
Zǎlinescu, C.1
|